# SDR 20000613AP009

- Difficulty date: November 9, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CABIN SEAT TRACK STATION 680 TO 740 LBL 24 HAS CORROSION OUT OF LIMITS PER SRM 53-10-1, PAGE 16.  REMOVED AND FABRICATED SEAT TRACK, INSTALLED PER SRM 51-30-2 PAGE 1.  (M)
